# SDR GTIA2022010436199

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 20,429 hours, 9,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 13712
- Condition: Damaged
- Location: Zone 900
- Part time: 2,497 hours, 1,130 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE VOLUME KNOB MISSING -R/R FWD MEGA PHONE IAW SPIRIT A320 EMERGRNCY DRAWING
